# SDR SWAA2012062805352

- Difficulty date: June 25, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 30,803 hours, 21,218 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4074750401
- Part serial: 00068
- Condition: Failed
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER OUTBOARD FAILED.  REMOVED AND REPLACED SPOILER ELECTRONIC CONTROL UNTIL PER MM.
